# SDR HALA20241106316

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 18,803 hours, 4,008 cycles
- Engine: PW113GAJM
- Engine time: 12,581 hours, 2,830 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engines
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

ATB - DIRTY SOCK SMELL IN CABIN.  UPON ARRIVAL, NO SMELL NOTED PACKS 1& 2 W/APU BLEED, FOUND #1 & #2  ENGINES OVERSERVICED. REMOVED FROM (2) QTS FROM #1 AND (1) QT FROM #2. PERFORMED #1 & #2  ENG IDLE RUN PER AMM 71-00-00. ENG OIL QTY STILL HIGH, REMOVED (1) QT FROM EACH ENGINE OIL. OIL LEVEL OK PER AMM 79-00-00 NEED TO CONTINUE W/O ENGINEERING ASSIGN TC. (25002) 11/6/2024. PERFORMED T/C E1128-321-21-008-1 CABIN ORDOR TS- LEVEL 1. COMPLETED DUAL ENG WASH FOR ENG 1 AND 2. NO ODOR/DEFECTS NOTED. PERFORMED LEVEL"A" ECS DECON. OPS CHECK GOOD. OK FOR SVC.
